Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The subgroups of order a power of $ 2$ of the simple quinary orthogonal group in the Galois field of order $ p\sp n=8l\pm 3$


Author: Leonard Eugene Dickson
Journal: Trans. Amer. Math. Soc. 5 (1904), 1-38
MSC: Primary 20G40; Secondary 20D15
Erratum: Trans. Amer. Math. Soc. 5 (1904), 551.
MathSciNet review: 1500658
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G40, 20D15

Retrieve articles in all journals with MSC: 20G40, 20D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1904-1500658-4
PII: S 0002-9947(1904)1500658-4
Article copyright: © Copyright 1904 American Mathematical Society